# SDR ASAA0180081

- Difficulty date: February 21, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: 28
- Condition: Out Of Adj
- Location: Main Pax
- Part time: 30,117 hours, 16,192 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, L1 DOOR INTERNAL HANDLE WAS FOUND TO BE RUBBING AGAINST THE FORWARD LAVATORY WALL.  READJUSTED DOOR PER MM 52-11-0.  (M)
